# SDR ASAA2016042916565

- Difficulty date: April 29, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 23,052 hours, 6,932 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM IS INOPERATIVE NO MENU PROMPT ON FMS.  ACFT GROUNDED. RESET SATCOM CIRCUIT BREAKER.  SAT-PHONE PROMPT REAPPEARED.  REF FIM TASK 23-15, TASK 801.
